# SDR DALA1105489855

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Wedge
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING RUDDER HAS A 2" CRACK UPPERMOST T/E  WEDGE.  CUTOUT DAMAGED SECTION 10" FABRICATED LOCATED DRILLED & INSTALLED T/E SECTION.  CUSTOMER FURNISHED & SPLICE IAW  SRM 53-03, FIG 6, P205.  REQUIRED INSPECTION COMPLETED.
